zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact controllability of nonlinear diffusion equations arising in reactor dynamics. (English) Zbl 1156.93321
Summary: This paper studies the problems of local exact controllability of nonlinear and global exact null controllability of linear parabolic integro-differential equations, respectively, with mixed and Neumann boundary data with distributed controls acting on a subdomain $\omega $ of $\Omega \subset \bbfR^n$. The proof of the linear problem relies on a Carleman-type estimate and observability inequality for the adjoint equations and that the nonlinear one, on the fixed point technique.

93C20Control systems governed by PDE
45K05Integro-partial differential equations
35K50Systems of parabolic equations, boundary value problems (MSC2000)
Full Text: DOI
[1] Adams, R. A.; Fournier, J. F.: Sobolev spaces, (2003) · Zbl 1098.46001
[2] Akcasu, Z.; Lellouche, G. S.; Shotkin, L. M.: Mathematical methods in nuclear reactor dynamics, (1971)
[3] Balachandran, K.; Dauer, J. P.: Controllability of nonlinear systems in Banach spaces; a survey, J. optim. Theory appl. 115, 7-28 (2002) · Zbl 1023.93010 · doi:10.1023/A:1019668728098
[4] Barbu, V.: Controllability of parabolic and Navier -- Stokes equations, Sci. math. Japon. 56, 143-211 (2002) · Zbl 1010.93054
[5] Barbu, V.; Havarneanu, T.; Popa, C.; Sritharan, S. S.: Exact controllability for the magnetohydrodynamic equations, Commun. pure appl. Math. 54, 732-783 (2003) · Zbl 1121.93306 · doi:10.1002/cpa.10072
[6] Barbu, V.; Sritharan, S. S.: Flow invariance preserving feedback controllers for the Navier -- Stokes equations, J. math. Anal. appl. 255, 281-307 (2001) · Zbl 1073.93030 · doi:10.1006/jmaa.2000.7256
[7] Bardos, C.; Lebeau, G.; Rauch, J.: Controle et stabilisation de l’equation des ondes, SIAM J. Control optim. 30, 1024-1065 (1992)
[8] Chae, D.; Imanivilov, O. Yu.; Kim, M. S.: Exact controllability for semilinear parabolic equations with Neumann boundary conditions, J. dyn. Control syst. 2, 449-483 (1996) · Zbl 0946.93007 · doi:10.1007/BF02254698
[9] Fursikov, A. V.; Imanuvilov, O. Yu.: Controllability of evolution equations, lecture notes series, Controllability of evolution equations, lecture notes series 34 (1996) · Zbl 0862.49004
[10] Fursikov, A. V.; Imanuvilov, O. Yu.: Exact controllability of the Navier -- Stokes and Boussinesq equations, Russian math. Surv. 54, 565-618 (1999) · Zbl 0970.35116 · doi:10.1070/rm1999v054n03ABEH000153
[11] Hörmander, L.: Linear partial differential operators, Linear partial differential operators (1985) · Zbl 0601.35001
[12] Imanuvilov, O. Yu.: Boundary controllability of parabolic equations, Sb. math. 186, 879-900 (1995)
[13] Imanuvilov, O. Yu.: Remarks on controllability of Navier -- Stokes equations, ESAIM control optim. Calculus variations 6, 49-97 (2001) · Zbl 0961.35104
[14] Imanuvilov, O. Yu.; Yamamoto, M.: Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, Publ. RIMS Kyoto univ. 39, 227-274 (2003) · Zbl 1065.35079 · doi:10.2977/prims/1145476103
[15] Kastenberg, W. E.; Chambre, P. L.: On the stability of nonlinear space-dependent reactor kinetics, Nucl. sci. Eng. 31, 67-79 (1968)
[16] Komornik, V.: Exact controllability and stabilization, the multiplier method, (1995) · Zbl 0937.93003
[17] Ladyzenskaya, O. A.: The mathematical theory of viscous incompressible flow, (1969) · Zbl 0184.52603
[18] Levin, J. J.; Nohel, J. A.: The integro-differential equations of a class of nuclear reactors with delayed neutrons, Arch. rational mech. Anal. 31, 151-171 (1968) · Zbl 0167.41303 · doi:10.1007/BF00281375
[19] Exacte, J. L. Lions Controlabilité: Stabilisation et perturbations the systémes distribués, tome 1 and tome 2, (1988)
[20] Pachpatte, B. G.: On a nonlinear diffusion system arising in reactor dynamics, J. math. Anal. appl. 94, 501-508 (1983) · Zbl 0524.35055 · doi:10.1016/0022-247X(83)90078-1
[21] Pao, C. V.: Solution of a nonlinear integro-differential system arising in nuclear reactor dynamics, J. math. Anal. appl. 48, 470-492 (1974) · Zbl 0293.45016 · doi:10.1016/0022-247X(74)90171-1
[22] Pao, C. V.: Bifurcation analysis of a nonlinear diffusion system in reactor dynamics, Appl. anal. 9, 107-119 (1979) · Zbl 0404.45009 · doi:10.1080/00036817908839258
[23] Sakthivel, K.; Balachandran, K.; Lavanya, R.: Exact controllability of partial integro-differential equations with mixed boundary conditions, J. math. Anal. appl. 325, 1257-1279 (2007) · Zbl 1110.93009 · doi:10.1016/j.jmaa.2006.02.034
[24] K. Sakthivel, K. Balachandran, B.R.Nagaraj, On a class of nonlinear parabolic control systems with memory effects, Int. J. Control, in press. · Zbl 1152.93312 · doi:10.1080/00207170701447114
[25] Tataru, D.: Boundary controllability for conservative partial differential equations, Appl. math. Optim. 31, 257-295 (1995) · Zbl 0836.35085 · doi:10.1007/BF01215993
[26] Tataru, D.: Carleman estimates and unique continuation and controllability for anisotropic partial differential equations, Contemp. math. 209, 267-279 (1997) · Zbl 0906.35017
[27] Temam, R.: Navier -- Stokes equations and nonlinear functional analysis, (1983) · Zbl 0522.35002
[28] Vrabie, I. I.: Compactness methods for nonlinear evolutions, (1995) · Zbl 0842.47040
[29] Yanik, E. G.; Fairweather, G.: Finite element methods for parabolic and hyperbolic partial integro-differential equations, Nonlinear anal. 12, 785-809 (1988) · Zbl 0657.65142 · doi:10.1016/0362-546X(88)90039-9